12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Multi-norms and injectivity of L^p(G)
View graph of relations

Keywords

« Back

Multi-norms and injectivity of L^p(G)

Research output: Contribution to journalJournal article

Published

Journal publication date2012
JournalJournal of the London Mathematical Society
Journal number3
Volume86
Number of pages31
Pages779-809
Early online date25/07/12
Original languageEnglish

Abstract

Let G be a locally compact group, and take p∈(1, ∞). We prove that the Banach left L1(G)-module Lp(G) is injective (if and) only if the group G is amenable. Our proof uses the notion of multi-norms. We also develop the theory of multi-normed spaces.